Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

July 22, 2015Choctaw County, Alabama

NWS Mobile, AL issued this special weather statement at Jul 22, 2015, 3:11 PM CDT for Choctaw County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2015, 3:11 PM CDT (20:11 UTC)
Expired
Jul 22, 2015, 4:15 PM CDT
In force
64 min
Issued by
NWS Mobile, AL

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 165 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS84 KMOB 222011
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED JUL 22 2015
 
ALZ051-222115-
CHOCTAW AL-
311 PM CDT WED JUL 22 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW IN SOUTHWEST ALABAMA UNTIL 415 PM CDT...

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LISMAN...OR 8
MILES NORTHWEST OF BUTLER...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              LISMAN...              PENNINGTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. 
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND 
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
      3211 8805 3209 8804 3207 8808 3207 8810
      3205 8812 3214 8843 3223 8841 3227 8802
TIME...MOT...LOC 2010Z 289DEG 19KT 3218 8832 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 12:45 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 22, 12:45 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT WED JUL 22 2015

...HEAT ADVISORY IN EFFECT THROUGH 7PM ACROSS THE ENTIRE AREA...

.AVIATION...
18Z ISSUANCE...GENERAL VFR EXPECTED THROUGH THE FORECAST. FOR
TODAY...EXCEPTIONS TO THIS WILL BE IN LOCALLY HEAVY RAIN FROM
TSRA DEVELOPING THIS AFTERNOON. EXPECT CURRENT DEVELOPMENT JUST
SOUTH OF I20 CORRIDOR TO STRENGTHEN...THEN SPREAD SOUTH THROUGH
THE AFTERNOON AND EARLY EVENING. WITH AN APPROACHING UPPER SYSTEM
AND CONTINUED HIGH MOISTURE VALUES...ANOTHER ROUND IS EXPECTED
THURSDAY...WITH GREATEST CONCENTRATION OF STORMS BEING OVER
CENTRAL ALABAMA.

/16

&&

.UPDATE...CURRENT PACKAGE GENERALLY ON TRACK. TWEAKED THE
DEWPOINTS...WITH PREVIOUS PACKAGE TOO LOW. OVERALL...PACKAGE ON
TRACK.

/16

&&

.PREVIOUS [FROM 525 AM]...

.SHORT TERM [TODAY AND TONIGHT]...BROAD UPPER RIDGE STRETCHING
FROM TX TO THE CENTRAL GULF COAST HAS SHIFTED SOUTHWARD ALLOWING
EMBEDDED MID LEVEL ENERGY TO CONTINUE TRACKING EASTWARD THOUGH
FURTHER SOUTH THAN PREVIOUS DAYS. THIS PATTERN LEADS TO A CONTINUED
FLOW GENERALLY FROM THE WEST WITH BETTER LIFT OR FORCING FOR THE
LOWER PARTS OF MS AND AL THROUGH TONIGHT...RESULTING IN SLIGHTLY
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS OVER MOST OF THE CWA
TODAY ESPECIALLY OVER CENTRAL AND NORTHERN SECTIONS THIS AFTERNOON
...CONTINUING INTO THE EVENING HOURS. LATEST MODEL SOUNDINGS DEPICT
SLIGHTLY HIGHER MOISTURE CONTENT FOR MOST AREAS ACROSS THE CENTRAL
GULF COAST WHICH INITIALIZES WELL WITH CURRENT SATELLITE LOOPS WHICH
NOW SHOW PWATS RANGING FROM 1.8 TO 2.1 INCHES FOR MOST OF THE CWA
THIS MORNING. WITH THIS CURRENT TREND COMBINED WITH SURFACED BASED
CAPES REACHING 3500 TO 4500 J/KG FOR MOST INLAND AREAS LATER TODAY
COUPLED WITH THE BETTER FORCING EARLIER IN THE AFTERNOON BELIEVE WE
WILL SEE ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE WEATHER LATER
THIS AFTERNOON CONTINUING IN THE EARLY TO MID EVENING HOURS. FOR
YESTERDAY IT APPEARS THE BETTER FORCING GENERALLY FROM THE WEST WAS
LITTLE LATER IN THE DAY ALLOWING YESTERDAYS CONVECTION TO EXTEND
BETTER IN THE EVENING HOURS. SIMILAR TO YESTERDAY...THOUGH A LITTLE
EARLIER IN THE AFTERNOON...SOME CASES OF DAMAGING STRAIGHT LINE WINDS
WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS...ESPECIALLY ALONG
AND NORTH OF THE I-10 CORRIDOR.

AS FOR TEMPS...STILL SEE ANOTHER DAY OF DANGEROUS HEAT INDEX VALUES
...108-112 DEGREES...SETTING UP LATER THIS MORNING THROUGH THIS
AFTERNOON...THOUGH SOME AREAS COULD SEE SOME RELIEF FROM RAIN. NEAR
THE IMMEDIATE COAST HEAT INDICES MAY ONLY CLIMB TO 103-107 RANGE
WHICH IS CLOSE TO THRESHOLD FOR AN ADVISORY. WITH THIS WE WILL
CONTINUE WITH THE CURRENT HEAT ADVISORY FOR ALL AREAS IN THE CWA
THROUGH THIS EVENING. 32/EE

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

[THURSDAY AND FRIDAY]...THE FLATTENED MID AND UPPER LEVEL RIDGE
BEGINS TO HAVE LIFE AGAIN BY THE END OF THE SHORT TERM...BUILDING
BACK IN ACROSS THE PLAINS. AS THE RIDGE CONTINUES TO BUILD...THE
TROUGH ALONG THE EASTERN SEABOARD BECOMES MORE DEFINED AND DIGS
FURTHER SOUTH. THIS WILL CONTINUE TO KEEP THE AREA ON THE EASTERN
PERIPHERY OF THE RIDGE THROUGH THE SHORT TERM. IMPULSES ROUNDING THE
EASTERN EDGE OF THE RIDGE COMBINED WITH PLENTY OF MOISTURE...PWATS OF
1.8 TO 2.3 INCHES...WILL KEEP RAIN CHANCES HIGHER DURING THE DAY...30
TO 50 PERCENT EACH AFTERNOON. KEEPING POPS ELEVATED THROUGH THE
OVERNIGHT HOURS...MAINLY TO ACCOUNT FOR LINGERING ISOLATED CONVECTION
IN THE EARLY OVERNIGHT HOURS...FOCUSED EAST OF THE I-65 CORRIDOR.
EACH AFTERNOON LOOKS TO BE ACTIVE WITH SCATTERED CONVECTION FOCUSED
ALONG THE SEA BREEZE BUT ALSO ISOLATED CONVECTION FURTHER INLAND.

HEAT AND HUMIDITY ARE STICKING AROUND THROUGH THE SHORT TERM.
DAYTIME HIGHS WILL RANGE FROM 92-96 WITH OVERNIGHT LOWS FALLING INTO
THE MID 70S INLAND WITH UPPER 70S ALONG THE BEACHES. HEAT INDICES
EXPECTED TO BE JUST SHY OF CRITERIA. HEAT INDICES WILL RANGE FROM
104-107 ACROSS THE AREA WITH ISOLATED SPOTS ACROSS THE FLORIDA
PANHANDLE AND WIREGRASS REGION REACHING 108. DECIDED AGAINST ISSUING
ANOTHER HEAT ADVISORY FOR THURSDAY AS HEAT INDICES MEETING CRITERIA
APPEAR TO BE TOO ISOLATED. THIS MAY BE RE-ASSESSED ON THE NEXT
PACKAGE UPDATE. 07/MB

.LONG TERM [SATURDAY THROUGH TUESDAY]...THE MID AND UPPER LEVEL
RIDGE CONTINUE TO RETROGRADE AND MEANDER ACROSS THE SOUTHERN PLAINS
...KEEPING THE AREA UNDER THE EASTERN PERIPHERY. THEREFORE...OR
UNFORTUNATELY...THE HEAT AND HUMIDITY IS HERE TO STAY THROUGH THE
LONG TERM PACKAGE. TEMPERATURES WILL QUICKLY SOAR INTO THE MID 90S
EACH AFTERNOON. HEAT INDICES WILL CONTINUE A SLIGHT DOWNWARD TREND AS
WE PROGRESS THROUGH THE EARLY PART OF THE WORK WEEK WITH READINGS OF
102-106. OVERNIGHT TEMPERATURES WILL NOT PROVIDE MUCH RELIEF FROM THE
HEAT...RANGING FROM MID 70S INLAND TO UPPER 70S ALONG THE COAST.

MOISTURE ASSOCIATED WITH THE SURFACE LOW THAT MODELS SHOW ALONG THE
SC/GA/FL COAST WILL MOVE OUT OF THE AREA LATE IN THE WEEKEND. HIGHEST
RAIN CHANCES...MAINLY ACROSS THE SOUTHEASTERN PORTION OF THE AREA...
WILL OCCUR EARLY IN THE WEEKEND ASSOCIATED WITH THIS FEATURE. RAIN
CHANCES RETURN TO MORE A MORE SUMMERTIME PATTERN WITH 20-30 PERCENT
POPS...FOCUSED ALONG THE SEA BREEZE...SUNDAY THROUGH THE REMAINDER
OF THE LONG TERM. 07/MB

&&

.MARINE...A BROAD UPPER RIDGE OF HIGH PRESSURE OVER MUCH OF THE
NORTHERN GULF COMBINED WITH AN ATTENDANT SURFACE RIDGE OVER MUCH OF
THE EASTERN GULF WILL HELP MAINTAIN A LIGHT TO MODERATE WESTERLY
FLOW OVER THE MARINE AREA THROUGH SATURDAY. PERSISTENT UPPER RIDGE
CENTERED MOSTLY TO THE WEST BUILDS FURTHER WEST OVER THE WEEKEND
ALLOWING SURFACE RIDGE OVER THE EASTERN GULF TO WEAKEN...FOLLOWED BY
A DEEPENING UPPER TROF ALONG THE EASTERN SEABOARD WHICH REFLECTS
NEAR THE SURFACE INITIALLY OVER THE EASTERN GULF TRACKING EAST AND
NORTH ALONG THE EASTERN SEABOARD LATER NEXT WEEK. WITH THIS PATTERN
A BETTER FLOW FROM THE EAST AND SOUTH CAN BE EXPECT FOR THE FIRST
PART OF NEXT WEEK. LITTLE CHANGE IN SEAS IS EXPECTED THROUGH EARLY
NEXT WEEK. WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THROUGH EARLY NEXT WEEK. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      93  75  94  77  95 /  40  30  30  30  40
PENSACOLA   93  79  93  78  92 /  40  20  30  30  40
DESTIN      92  81  93  80  93 /  30  20  30  30  50
EVERGREEN   96  75  94  76  95 /  60  30  50  30  40
WAYNESBORO  96  75  95  75  96 /  60  30  30  20  30
CAMDEN      99  75  94  76  95 /  60  30  50  30  30
CRESTVIEW   95  75  95  77  95 /  40  30  50  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR BALDWIN CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-
     CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE
     CENTRAL-MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-
     WILCOX.

FL...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR ESCAMBIA COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-
     OKALOOSA INLAND-SANTA ROSA COASTAL-SANTA ROSA INLAND.

MS...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR GEORGE-GREENE-PERRY-STONE-WAYNE.

GM...NONE.

&&
Hazardous weather outlook, Jul 22, 5:20 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT WED JUL 22 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
520 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT INDICES OF 108 TO 112 CAN BE EXPECTED FOR MOST OF THE
FORECAST AREA TODAY.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
THIS EVENING. A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE
POSSIBLE. DAMAGING STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE WITH THE STRONGER STORMS ESPECIALLY DURING
THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING
THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. DAMAGING STRAIGHT
LINE WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN
BE EXPECTED WITH THE STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-231200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THROUGH TONIGHT. FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS
THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING WILL ALSO ACCOMPANY
THE STRONGER THUNDERSTORMS.

In the hours before

Special weather statement, Jul 22, 2:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT WED JUL 22 2015

ALZ058-060-222030-
CRENSHAW AL-COVINGTON AL-
259 PM CDT WED JUL 22 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CRENSHAW AND NORTHEASTERN COVINGTON IN SOUTHCENTRAL
ALABAMA UNTIL 330 PM CDT...

AT 259 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRANTLEY...OR
11 MILES NORTHWEST OF ELBA. THE STRONG THUNDERSTORM NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BRANTLEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3154 8616 3153 8616 3153 8620 3138 8619
      3138 8629 3155 8635 3163 8617 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 1959Z 254DEG 3KT 3149 8625
Special weather statement, Jul 22, 3:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT WED JUL 22 2015

FLZ205-222100-
OKALOOSA INLAND FL-
302 PM CDT WED JUL 22 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA IN NORTHWEST FLORIDA UNTIL 400 PM CDT...

AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRESTVIEW. THE STRONG THUNDERSTORM NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3055 8650 3056 8653 3054 8654 3054 8659
      3072 8664 3082 8641 3076 8639 3056 8639
TIME...MOT...LOC 2002Z 355DEG 1KT 3065 8655
Special weather statement, Jul 22, 3:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED JUL 22 2015

ALZ051-222115-
CHOCTAW AL-
311 PM CDT WED JUL 22 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW IN SOUTHWEST ALABAMA UNTIL 415 PM CDT...

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LISMAN...OR 8
MILES NORTHWEST OF BUTLER...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              LISMAN...              PENNINGTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
      3211 8805 3209 8804 3207 8808 3207 8810
      3205 8812 3214 8843 3223 8841 3227 8802
TIME...MOT...LOC 2010Z 289DEG 19KT 3218 8832

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:17 PM CDTSpecial Weather StatementMOBClarke, Monroe58 min
Jul 21, 7:18 PM CDTSpecial Weather StatementMOBWashington57 min
Jul 21, 7:58 PM CDTSevere Thunderstorm WarningMOBClarke62 min
Jul 21, 9:40 PM CDTSpecial Weather StatementMOBWilcox65 min
Jul 22, 2:59 PM CDTSpecial Weather StatementMOBCrenshaw31 min
Jul 22, 3:14 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw46 min
Jul 22, 3:02 PM CDTSpecial Weather StatementMOBOkaloosa58 min
Jul 22, 4:19 PM CDTSpecial Weather StatementMOBOkaloosa56 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.